# SDR A6WA201441728

- Difficulty date: July 3, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N402AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7281
- Engine: Ge CF343B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Cover
- Part number: 22850793115
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT THRUST REVERSER LOWER PYLON COVER IS CRACKED.
